# SDR DHL2004755511

- Difficulty date: October 21, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, DENT RIGHT WING L/E WS 650.  CUT OUT DAMAGED AREA SIZE 2 X 1 INCH ON RT WING L/E WS 650 IAW B727 SRM 51-10-1.  FABRICATED REPAIR DOUBLER FROM 2024-T3 .063 SIZE 6 X 6 INCH PO 90024 IAW B727 SRM 57-30-4 FIG 1.  TREATED, PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 51-30-2.
